# SDR SWAA2021092012003

- Difficulty date: August 25, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E REAR SPAR PANEL 651FB ATTACHING BRACKET CRACKED AT FWD MID SECTION ; / [01] REMOVED AND REPLACED BRACKET AT R/W T/E REAR SPAR PANEL #651 FB AT FWD MID SEC AS PER REF SRM 51-40-02-OG-0; [02] VERIFIED STEP 1
